RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Darinskii Boris Mikhailovich

Statistics Math-Net.Ru
Total publications: 4
Scientific articles: 4

Number of views:
This page:422
Abstract pages:1591
Full texts:570
References:89
E-mail:

http://www.mathnet.ru/eng/person21659
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/338631

Publications in Math-Net.Ru
2004
1. B. M. Darinskii, Yu. I. Sapronov, S. L. Tsarev, “Bifurcations of extremals of Fredholm functionals”, CMFD, 12 (2004),  3–140  mathnet  mathscinet  zmath  elib; Journal of Mathematical Sciences, 145:6 (2007), 5311–5453  scopus
1997
2. B. M. Darinskii, Yu. I. Sapronov, “Bifurcations of extremals near a singularity of a multidimensional fold”, Izv. Vyssh. Uchebn. Zaved. Mat., 1997, 2,  35–46  mathnet  mathscinet  zmath; Russian Math. (Iz. VUZ), 41:2 (1997), 32–42
1993
3. Yu. G. Borisovich, B. M. Darinskii, O. V. Kunakovskaya, “Application of topological methods to estimate the number of longitudinal elastic waves in crystals”, TMF, 94:1 (1993),  146–152  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 94:1 (1993), 104–108  isi
1970
4. M. A. Krasnosel'skii, B. M. Darinskii, I. V. Emelin, P. P. Zabreiko, E. A. Livshitz, A. V. Pokrovskii, “An operator-hysterant”, Dokl. Akad. Nauk SSSR, 190:1 (1970),  34–37  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019